# SDR MZZA98156

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, DELAMINATION WAS FOUND ON RT WING NR 8 SPOILER T/E UPPER SKIN.  THE DAMAGED SKIN 9 INCHES BY 11.5 INCHES IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  (X)
